International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2014 (2014), Article ID 138094, 6 pages.
A Discrete Model for HIV Infection with Distributed Delay
We give a consistent discretization of a continuous model of HIV infection, with distributed time delays to express the lag between the times when the virus enters a cell and when the cell becomes infected. The global stability of the steady states of the model is determined and numerical simulations are presented to illustrate our theoretical results.
Int. J. Differ. Equ., Volume 2014 (2014), Article ID 138094, 6 pages.
Received: 12 January 2014
Revised: 9 April 2014
Accepted: 9 April 2014
First available in Project Euclid: 20 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
EL Boukari, Brahim; Hattaf, Khalid; Yousfi, Noura. A Discrete Model for HIV Infection with Distributed Delay. Int. J. Differ. Equ. 2014 (2014), Article ID 138094, 6 pages. doi:10.1155/2014/138094. https://projecteuclid.org/euclid.ijde/1484881394